# SDR R61A201610090577

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 22,815 hours, 17,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT FLASHLIGHT DID NOT SHOWING CHARGING WHEN SEATED IN ITS HOLDER.  MAINTENANCE REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
